# SDR CA001205006

- Difficulty date: July 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,241 hours
- Engine: Allsn 250C20
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206075790001
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS INDICATOR WAS ERRATIC EVER SINCE IT WAS INSTALLED. IT BOUNCES, GIVING BOUNCY READINGS OF 100 DEGREES C.
